# SDR ASAA2018112127061

- Difficulty date: November 21, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 45,581 hours, 13,691 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT CREW REPORTS FAULT LIGHT ILLUMINATED ON AFT CARGO FIRE DETECTION TEST. GROUNDED - YES. PERFORMED FIRE AND OVERHEAT DETECTION CHECK REF AMM 26-10-00-710-801, NO FAULTS FOUND. PERFORMED CARGO FIRE CONTROL PANEL BITE CHECK, NO FAULTS FOUND REF FIM 26-23 TASK 801.
